MAUDE Adverse Event Report: CARDINAL HEALTH 4334 VISTEC SPG 4X3.5 32 PLY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 4334 VISTEC SPG 4X3.5 32 PLY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 4334
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was one bundled gauze that had 11 each banded together instead of 10 each.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing the lot met all the requirements and was released.No picture or physical sample was provided for investigation.No root cause or corrective action could be determined.This complaint will be used for tracking and trending purposes.

Brand Name
4334 VISTEC SPG 4X3.5 32 PLY
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16572719
Report Number1018120-2023-00481
Device Sequence Number7179946
Product Code GDY
UDI-Device Identifier10884527016686
UDI-Public10884527016686
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4334
Device Catalogue Number4334
Device Lot Number22F026862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown